# SDR DL764060516

- Difficulty date: June 19, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 18,567 hours, 6,280 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENG WOULD NOT CROSSBLEED START RETURN TO GATE.  RECONNECTED GROUND AIR CART LT ENG STARTED NORMALLY.  NO BLEED FAULTS NOTED.
